MAUDE Adverse Event Report: ALLEN MEDICAL SYSTEMS ALLEN ADVANCE CHEST SUPPORT W/PAD; TABLE, OPERATING-ROOM, ELECTRICAL

ALLEN MEDICAL SYSTEMS ALLEN ADVANCE CHEST SUPPORT W/PAD; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number A-71301
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The allen chest support is designed to position and support the patient¿s chest in a variety of surgical procedures including, but not limited to spine surgery in prone position.The device is used in conjunction with additional support/positioning devices (surgical table, arm supports, head support) and supports only a portion of the patient in prone position during surgical procedures.Prior to use it is standard practice to inspect and confirm the equipment is in working order, verifying all parts fit together properly, can withstand the weight of the patient, and test prior to use to ensure positioning can be conducted in a safe manner.The device ifu instructs ¿do not use if product shows visible damage, prior to using this device, inspect the product looking for any visible damage or sharp edges that could be caused by a drop or impact during storage.To prevent patient and/or user injury and/or equipment damage, examine the device and surgical-table side rails for potential damage or wear prior to use.Do not use the device if damage is visible, if parts are missing or if it does not function as expected.¿ the device has not been returned for inspection therefore, a root cause into the reported malfunction can not be determined at this time.If the devices are received, inspection findings will be submitted in a supplemental report.Although there was no serious injury reported, if the reported malfunction were to recur, it could result in serious injury or death.Therefore, this is a reportable malfunction.
 
Event or Problem Description
The customer reported that during a surgical procedure using the allen surgical table, the table¿s chest support base broke.There was no patient injury reported.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
The device was returned for product investigation.Upon visual inspection, the device had no physical damage.Complaint investigation indicated, that there was no evidence of a malfunction or product issue and the alleged condition was not duplicated.Based on this information, no further action is required.
 
Event or Problem Description
The customer reported, that during a surgical procedure.Using the allen surgical table, the table¿s chest support base broke.There was no patient injury reported.This report was filed in our complaint handling system as (b)(6).

Brand Name
ALLEN ADVANCE CHEST SUPPORT W/PAD
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
ALLEN MEDICAL SYSTEMS
100 discovery way
acton MA 01720
Manufacturer Contact
maritza valencia
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17491382
Report Number3010216206-2023-00004
Device Sequence Number15297859
Product Code GDC
UDI-Device Identifier00615521003159
UDI-Public615521003159
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA-71301
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown